MAUDE Adverse Event Report: OGDEN MANUFACTURING PLANT OPTIFLUX F250NRE HF 12/CS 2.5SA EBEAM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

OGDEN MANUFACTURING PLANT OPTIFLUX F250NRE HF 12/CS 2.5SA EBEAM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 0500325E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A regional director of dialysis reported to fresenius that an optiflux 250nre dialyzer was not filling with blood during a patient¿s hemodialysis (hd) treatment.The reported event required the staff to restring the machine with new supplies.Additional information was obtained through follow-up with the clinical manager (cm) from the facility where the event occurred.The cm stated blood was not passing through the dialyzer at the start of a patient¿s treatment.Prior to treatment initiation, the circuit was primed with no issues noted.The patient was utilizing an optiflux f250nre dialyzer with a b.Braun streamline bloodline, and connected to a b.Braun hd machine.After priming was completed, the staff started the patient¿s treatment.While monitoring the start, they saw blood enter the dialyzer but not exit.Only saline was being pushed through the bottom of the device.Approximately forty seconds had elapsed since treatment initiation with no change; blood was not passing through the dialyzer.The staff stopped the blood pump to inspect the setup and check all connections.The connections seemed tight and no leaks were noted.There were no issues with the needles, and nothing was clamped.There were no alarms from the b.Braun machine.There were no reports or allegations of clotting.No visible defects were noted on the dialyzer.After completing their checks without finding a potential cause of the issue, they decided to stop the treatment and replace the setup.The patient¿s blood was not returned.Estimated blood loss (ebl) was 50 to 75 ml.The cm confirmed there was no patient serious injury, no adverse effects were experienced, and no medical intervention was required as a result of the reported event.The patient completed their treatment after being re-setup with new supplies on the same machine.The sample was confirmed to be available to be returned for manufacturer evaluation.

Brand Name
OPTIFLUX F250NRE HF 12/CS 2.5SA EBEAM
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
OGDEN MANUFACTURING PLANT
director, site quality
475 west 13th street
ogden UT 84404
Manufacturer (Section G)
OGDEN MANUFACTURING PLANT
director, site quality
475 west 13th street
ogden UT 84404
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key25178874
Report Number0001713747-2026-00200
Device Sequence Number13435062
Product Code KDI
UDI-Device Identifier00840861100170
UDI-Public00840861100170
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K162488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0500325E
Device Lot Number25SU04004
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Supplement Date Received by Manufacturer06/23/2026
Initial Report FDA Received Date05/14/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age86 YR
Patient SexMale
Patient Weight100 KG